arrow
Volume 28, Issue 3
Existence Results for Periodic Solutions of Nonautonomous Second-Order Differential Systems with $(q, p)$-Laplacian

Nurbek A. Erubay, Tianqing An & Dena Turhan

Commun. Math. Res., 28 (2012), pp. 281-288.

Published online: 2021-05

Export citation
  • Abstract

In this paper, we consider the existence for periodic solutions of nonautonomous second-order differential systems with $(q, p)$-Laplacian by using the least action principle and the minimax methods.

  • Keywords

periodic solution, $(q, p)$-Laplacian, critical point, saddle point theorem.

  • AMS Subject Headings

58E05

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CMR-28-281, author = {Nurbek A. and Erubay and and 15977 and and Nurbek A. Erubay and Tianqing and An and and 18533 and and Tianqing An and Dena and Turhan and and 18536 and and Dena Turhan}, title = {Existence Results for Periodic Solutions of Nonautonomous Second-Order Differential Systems with $(q, p)$-Laplacian}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {28}, number = {3}, pages = {281--288}, abstract = {

In this paper, we consider the existence for periodic solutions of nonautonomous second-order differential systems with $(q, p)$-Laplacian by using the least action principle and the minimax methods.

}, issn = {2707-8523}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/cmr/19050.html} }
TY - JOUR T1 - Existence Results for Periodic Solutions of Nonautonomous Second-Order Differential Systems with $(q, p)$-Laplacian AU - Erubay , Nurbek A. AU - An , Tianqing AU - Turhan , Dena JO - Communications in Mathematical Research VL - 3 SP - 281 EP - 288 PY - 2021 DA - 2021/05 SN - 28 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/cmr/19050.html KW - periodic solution, $(q, p)$-Laplacian, critical point, saddle point theorem. AB -

In this paper, we consider the existence for periodic solutions of nonautonomous second-order differential systems with $(q, p)$-Laplacian by using the least action principle and the minimax methods.

Nurbek A. Erubay, Tianqing An & Dena Turhan. (2021). Existence Results for Periodic Solutions of Nonautonomous Second-Order Differential Systems with $(q, p)$-Laplacian. Communications in Mathematical Research . 28 (3). 281-288. doi:
Copy to clipboard
The citation has been copied to your clipboard